·Paper Publications
44. Hanwen Ning and Bin Liu, Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space, Acta Mathematica Sinica, 27:7(2011),1405—1418.
Release time:2018-03-20 Hits:
-
Pre One::
45. Huaiqiang Yu and Bin Liu, Properties of value function and existence of viscosity solution of HJB equation for stochastic boundary control problems, Journal of the Franklin Institute, 348(2011),2108-2127
-
Next One::
43.Hanwen Ning and Bin. Liu, Existence and controllability results for infinite delay partial functional differential systems with multi-valued impulses in Banach spaces,Asian-European Journal of Mathematics 3:4(2010), 633-648.